# SDR IPXA2021062971112

- Difficulty date: May 29, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74064
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING UPPER SKIN BETWEEN XORS 97 TO XORS 130.40 AT STRINGER 15 IS CORRODED.REPAIRED CORRODED RT WING UPPER SKIN BETWEEN XORS 97 TO XORS 130.40 AT STRINGER 15 IAW VT-SAA EA 011-5730-01-A9179 REV. IR AND UPS EO MD11-5730-80823-A. REF. FAA FORM 8100-9 SIGNED BY STEPHEN KANG (AR-605677) DATED 06/24/2021 (MAJOR)
